A Model of Recoverability in Multilevel Systems

  1. Lookup NU author(s)
  2. Professor Tom Anderson
  3. Professor Pete Lee
  4. Emeritus Professor Santosh Shrivastava
Author(s)Anderson T, Lee PA, Shrivastava SK
Publication type Article
JournalIEEE Transactions on Software Engineering
Year1978
VolumeSE-4
Issue6
Pages486-494
ISSN (print)0098-5589
ISSN (electronic)1939-3520
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherIEEE Computer Society
URLhttp://dx.doi.org/10.1109/TSE.1978.233872
DOI10.1109/TSE.1978.233872
Actions    Link to this publication